# SDR FDEA201304180800

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 61,575 hours, 23,124 cycles
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Condition: Faulted
- Location: Warning System
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL LANDING, RECEIVED NUMEROUS EICAS ALERTS THAT CLEARED BEFORE THEY COULD BE READ,  BELIEVE THEY WERE DOOR RELATED.  ESTIMATE IT WAS  SIX ALERTS,  NO CURRENT FAULTS AND PILOT STATED THAT FAULTS WERE MOMENTARY.  R & R PSEU REF AMM 32-09-04-4 AS PRECAUTIONARY MEASURE.  ALL OPS CHECKS.
